# SDR SWAA2022021001568

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 44,123 hours, 26,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER SIX SLAT COVE PANEL 623DB IS CRACKED FROM PANEL EDGE THROUGH TWO FASTENER HOLES. / REMOVED AND REPLACED PANEL REF SRM 51-40-02.
